RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 6, Pages 1296–1300 (Mi dan8325)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A theorem of H. Whitney

Bl. Sendov

Bulgarian Academy of Sciences

Full text: PDF file (453 kB)

Bibliographic databases:
UDC: 517
Presented: С. М. Никольский
Received: 24.07.1985

Citation: Bl. Sendov, “A theorem of H. Whitney”, Dokl. Akad. Nauk SSSR, 291:6 (1986), 1296–1300

Citation in format AMSBIB
\Bibitem{Sen86}
\by Bl.~Sendov
\paper A theorem of H. Whitney
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 6
\pages 1296--1300
\mathnet{http://mi.mathnet.ru/dan8325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=870922}
\zmath{https://zbmath.org/?q=an:0636.41015}


Linking options:
  • http://mi.mathnet.ru/eng/dan8325
  • http://mi.mathnet.ru/eng/dan/v291/i6/p1296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kryakin, “On exact constants in the Whitney theorem”, Math. Notes, 54:1 (1993), 688–700  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Yu. V. Kryakin, “On Whitney's theorem and constants”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 281–295  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:16
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019